# SDR G13A20181218001

- Difficulty date: November 28, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N901SC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258561
- Aircraft time: 9,356 hours, 8,111 cycles
- System (JASC): 3242 · Brake
- Part: Brake Pads
- Part number: RFS1897K
- Condition: Distorted
- Location: Mlg
- Part time: 1,719 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR IS TO ADD TO THE PREVIOUS SDR'S THAT HAVE BEEN SUBMITTED FOR THIS ISSUE. THIS ONE GIVES AN EXAMPLE OF A FAILURE THAT OCCURS AS A RESULT OF THE UNUSUAL WEAR OF THE FRICTION PADS. THIS BRAKE HAD THE FRICTION BACKING CURL WHILE THE AIRCRAFT WAS BEING PUSHED BACKWARDS WITH THE TUG. YOU CAN SEE IN THE PICTURES THAT ONCE THIS OCCURS THE RESULT IS THAT THE BRAKE PRESSURE PLATES GET SPREAD OUT AND THIS CAUSES THE WHEEL TO LOCK UP. PLEASE SEE ATTACHED PHOTOS. BASED OFF OF THE INSPECTION OF THE OTHER BRAKES THIS IS OCCURRING PRIOR TO THE WEAR INDICATOR PIN SHOWING THE BRAKES TO BE WORN OUT. THE BRAKE ON THE OTHER AXEL S/N ZW150 HAS THE SAME CYCLES ON IT AND STILL SHOWS .125" OF PIN AND A MEASUREMENT FROM PRESSURE PLATE TO HOUSING OF 2.06".
